Common "Erectile Dysfunction" queries answered by top doctors | iCliniq

Erectile Dysfunction

Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does a hard erection occur while masturbating but not during sex?

Query: Hello doctor, I am a 51-year-old male. I have a problem that I can get a 5 to 7 inches hard erection without special viagra when I masturbate, but when I try to have sex and take the special viagra, I cannot get a hard erection. It only gets semi-hard at about 2 to 4 inches. Currently, I am on a Ris...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com. I would refer you to do a serum testosterone level and change your medications. Hormone level is important as it is the main reason for you to have a proper sexual function, and if it is low, we can advise you to replace it before suggesting any other treatment. Cial...  Read Full »

My erection is not enough for sexual satisfaction. What should I do?

Query: Hello doctor, I am 29 years old. I am currently experiencing erectile dysfunction. My penis is not erecting like before, and I have an awkward sex experience with my partner. What do I need to do?  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction has two main types one is psychogenic or organic. You are 29 years and unlikely to suffer from chronic diseases like diabetes or hypertension, and you are not on any long term medications. Therefore it is most probably the psychogenic type of erecti...  Read Full »

I used the delay spray for sexual intercourse and did not wipe it. My erection is affected now and not the same. What could this be?

Query: Hello doctor,About three weeks ago I applied a delay spray for sexual intercourse but ended up sleeping with it on my penis, which means I did not wipe it out. The very next morning I could not get an erection. The following days I could have an erection by physical touch only but It was not as stro...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com I read your query and understand your concern. Lignocaine is a local anesthesia agent and its action lasts for two hours. It is unlikely to cause erectile dysfunction. If you use it and don’t wash it will not cause erectile dysfunction in the short or long term. Erect...  Read Full »

Is Sildenafil for my erectile dysfunction safe, and what are the side effects of the drug?

Query: Hello doctor,I have a question regarding the safety of Sildenafil for erectile dysfunction. What are the most common side effects of the drug? Thanks.  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Sildenafil is a prostaglandin inhibitor. Its primary function is constriction of the venous outflow in the penis and maintains the erection. It has few side effects and should be used consciously with angina (cardiac pain due to vascular spasm) and patients who take...  Read Full »

How to know whether my erectile dysfunction is due to physical or mental cause?

Query: Hello doctor, I am 30 years old. I have erectile dysfunction. I do not know whether it is due to physical or mental cause. I eat very healthily. I do not smoke or drink and exercise around five times a week. I quit porn about six months ago. I have morning wood, maybe only once a month, and it does ...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Loss of erection or reduced erection has many causes like chronic disease, diabetes, antidepressants, and anti-hypertension medications, in addition to alcohol and smoking and psychological reasons. For a fit man like you, it seems to be psychological as there might be st...  Read Full »

Do I need to worry about penis pain post-masturbation?

Query: Hello doctor, I am 21 years old and have a question regarding my penis. I noticed that I had slight pain after frequent masturbation. However, my penis does not become erect, and I have slight bruising. Should I be worried about it?  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com. Yes, you will have pain and inflammation of the penile skin due to friction. However, it is normal; you do not need to worry about it. I suggest you avoid masturbation for a week and give it time to heal.  Read Full »

Is erection problem due to recreational drugs reversible?

Query: Hello doctor, I have never experienced ED before, but after a recent eight-day vacation where I consumed recreational drugs during this time and had sleep deprivation, I now cannot get my penis hard. Note that I am not a usual drug user, which was more of a one-off binge. However, I have had simila...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction has many causes like recreational drugs, alcohol, Amphetamines, Barbiturates, Cocaine, Marijuana, Heroin, and Nicotine. Those I think can cause it. Maintain a good lifestyle like a healthy diet and abstinence from drugs can reverse the issue. I need y...  Read Full »

I accidentally pushed down my erect penis. What to do?

Query: Hi doctor, I accidentally pushed down my penis when it was fully erected. While pushing it down, I heard a pop sound, and immediately I lost my erection. Since then, things were not normal as they were before. Now, I can quickly push down my penis while erect, and sexual urges got reduced significa...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Yes, the suspensory ligament has been injured, and it contains the dorsal penile vein by the right side. That has led to venous engorgement and congestion, but veins will resolve with time. And the ligament will not heal unless it is only a partial tear. So what I would s...  Read Full »

I have no sensation in my genitals after COVID. Please assist.

Query: Hi doctor, I was diagnosed with COVID-19 four months ago and had numb genitals and erectile dysfunction. Erections have improved significantly. However, there is no sensation in the genitals. What can I do to recover quickly?  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com. I understand your concern. Loss of sensitivity is a neurological condition that manifests itself in many sections of the body, such as loss of taste and smell. The rate of recovery varies from slow to quick. To recover quickly, I suggest you take tablet Neurobion Fo...  Read Full »

Why is there numbness in the penis?

Query: Hi doctor, I am a 20-year-old man. I have a problem with having sex with my girlfriend. I can keep an erection, but after 20 minutes, my penis goes numb. I think my issue is that I use to masturbate or prone to masturbate too much in the past. And now I stop to masturbate as we speak. I am so confu...  Read Full »


Dr. Samer Sameer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Thanks for consulting with us.Change in the sensation of the penis or numbness after 20 minutes of intercourse. Sometimes it happens due to loss of a skin layer because of continuous aggressive masturbation or using some type of lubricants during sex, which leads to numbn...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.